RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 6(162), Pages 245–246 (Mi umn5283)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bordisms of groups acting freely on spheres

I. M. Krichever


Full text: PDF file (272 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 15.06.1971

Citation: I. M. Krichever, “Bordisms of groups acting freely on spheres”, Uspekhi Mat. Nauk, 26:6(162) (1971), 245–246

Citation in format AMSBIB
\Bibitem{Kri71}
\by I.~M.~Krichever
\paper Bordisms of groups acting freely on spheres
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 6(162)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn5283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402783}
\zmath{https://zbmath.org/?q=an:0228.57022}


Linking options:
  • http://mi.mathnet.ru/eng/umn5283
  • http://mi.mathnet.ru/eng/umn/v26/i6/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, “Actions of finite cyclic groups on quasicomplex manifolds”, Math. USSR-Sb., 19:2 (1973), 305–319  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:340
    Full text:116
    References:47
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018